Jump to content

Search the Community

Showing results for tags 'mirtazapine cold turkey'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello everyone, I am so glad and thankful to have found this site. I am currently on antidepressants for sleep related issue. It started a few months back where I used to get adrenaline surges just on sleep onset. The doctor then put me on citalopram 10 mg and propanalol 40 mg * 2. The citalopram was not helping at all so this was stopped and I was given mirtazapine for sleep. I started with 15mg then 30 mg for few weeks. Still had the issue with surges during sleep so doctor put me on Sertraline 50 mg and Mirtazapine 15mg, I was able to sleep well during this period. I had to take zopiclone a couple of times. Its been 6 weeks on the sertraline and i have stopped mirtazapine cold turkey according to doctors advice. I have noticed in the last few days i am getting jerks just as i am about to fall asleep. It makes me impossible to sleep as its so activating. I took 3.5 mg zopiclone and slept really well. Can you please help me ? Is this a WD effect. I really want to get rid of it as its affecting my life. Is this due to the mirtazapine? Any advice will be so much appreciated.
  2. Nic1974

    Nic1974

    Help! Was taken off 15mg after 6.5 weeks by Dr . Will have been off 7 weeks on Monday. Had burning in feet & legs was given antitrypiline. It gave me massive headache only took it once. Is it too late to try to reinstate Mirt?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy